# SDR RAIA00206198

- Difficulty date: June 25, 2002
- Submitted: June 30, 2002
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- Aircraft time: 29,961 hours, 30,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 167001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

5516-STL- EMERGENCY LIGHT ON STEPS INOP. REMOVED AND REPLACED STEPS EMERGENCY LIGHT BULB, OPS CK OK.
